1
views
0
recommends
+1 Recommend
0 collections
    0
    shares
      • Record: found
      • Abstract: found
      • Article: not found

      Does vigabatrin treatment for infantile spasms cause visual field defects? An international multicentre study.

      Read this article at

      ScienceOpenPublisherPubMed
      Bookmark
          There is no author summary for this article yet. Authors can add summaries to their articles on ScienceOpen to make them more accessible to a non-specialist audience.

          Abstract

          The aim of this study was to examine whether vigabatrin treatment had caused visual field defects (VFDs) in children of school age who had received the drug in infancy.

          Related collections

          Author and article information

          Journal
          Dev Med Child Neurol
          Developmental medicine and child neurology
          Wiley
          1469-8749
          0012-1622
          Jan 2015
          : 57
          : 1
          Affiliations
          [1 ] Children's Hospital, Kuopio University Hospital, Kuopio, Finland.
          Article
          10.1111/dmcn.12573
          25145415

          Comments

          Comment on this article